| Model Number |
1884004 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A healthcare provider (hcp) reported that a piece of the blade broke off.There was about 5 minutes delay in the procedure.There was no to very little impact to patient.